Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: May be Reboxetine-related... Questionmark

Posted by NikkiT2 on October 24, 2003, at 8:08:24

In reply to Re: May be Reboxetine-related..., posted by Questionmark on October 23, 2003, at 21:36:05

So.. if it was reboxetine related, why did it start 3 weeks BEFORE I started the reboxetine???

I'm getting bored of pointing that fact out!

Nikki x


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[272624]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:NikkiT2 thread:271387
URL: http://www.dr-bob.org/babble/20031021/msgs/272624.html